CSpace
The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem
Huang, ZH; Han, J; Xu, DC; Zhang, LP
2001-09-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume44Issue:9Pages:1107-1114
AbstractIn this paper, we propose a new smooth function that possesses a property not satisfied by the existing smooth functions. Based on this smooth function, we discuss the existence and continuity of the smoothing path for solving the P. function nonlinear complementarity problem (NCP). Using the characteristics of the new smooth function, we investigate the boundedness of the iteration sequence generated by the non-interior continuation methods for solving the PO function NCP under the assumption that the solution set of the NCP is nonempty and bounded. We show that the assumption that the solution set of the NCP is nonempty and bounded is weaker than those required by a few existing continuation methods for solving the NCP.
Keywordnonlinear complementarity problem non-interior continuation method P-0 function boundedness of the iteration sequence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000174374500003
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:39[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16663
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
3.Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, Chinese Acad Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Huang, ZH,Han, J,Xu, DC,et al. The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44(9):1107-1114.
APA Huang, ZH,Han, J,Xu, DC,&Zhang, LP.(2001).The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,44(9),1107-1114.
MLA Huang, ZH,et al."The non-interior continuation methods for solving the P-0 function nonlinear complementarity problem".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 44.9(2001):1107-1114.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, ZH]'s Articles
[Han, J]'s Articles
[Xu, DC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, ZH]'s Articles
[Han, J]'s Articles
[Xu, DC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, ZH]'s Articles
[Han, J]'s Articles
[Xu, DC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.